# SDR AALA20170407003

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 5,745 hours, 563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1144542
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIRPLANE HEALTH MONITORING SERVICING ALERTS RECEIVED FOR WIRELESS EMERGENCY LIGHTING SYSTEM.  REMOVED AND REPLACED WELS CONTROL UNIT AT R4 DOOR IAW DMC-B787-A-33-51-07.  OPERATIONAL CHECK GOOD.
